# SDR SWAA2022122176424

- Difficulty date: November 29, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL CENTER UPPER BRACKET CRACKED<[01] REMOVED AND REPLACED NEW BRACKET AT #2 ENG. OB FAN COWLING CENTER UPPER POSITION PER. REF. SRM 51-40-02-0G-0;[02] CORRECTION ON STEP #1: REMOVED AND REPLACED NEW BRACKET AT #2 ENG. OB FAN COWLING CENTER UPPER POSITION PER. REF. SRM 51-40-02-0G-0 & CMM 71-13-30.
